# SDR AALA201710319059

- Difficulty date: October 16, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN LEFT HAND FLOOR SILL AT -Y1180, BETWEEN FR 12 AND FR 13. REPLACED FLOOR SILL PER 53-00-00-3 REPAIR 3 FIGURE 1 SHEET 11.
